U.S. doctors online nowAsk doctors free
Honolulu, HI
A 24-year-old male asked:

I have gastritis and i've been taking metamucil. i've had gas and bloating from it. what is an alternative diver supplement i could take?

1 doctor answer2 doctors weighed in
Dr. Brent Galloway
Family Medicine 15 years experience
This is common: Gas and bloating is common at first with supplements like Metamucil. This should go away with time as your body gets used to it

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.